Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1993, Volume 61, Issue 3

Consistent Solutions in Atomless Economies<575:CSIAE>2.0.CO;2-3
p. 575-587

Lin Zhou, William Thomson

We consider the problem of allocating a bundle of commodities among a group of agents who are collectively entitled to them. We prove: For an atomless economy with possibly satiated preferences, any solution that is efficient, equitable, and consistent must select allocations that are supported by equal-budget Walrasian equilibria with slack.

Log In To View Full Content